... my drug screen came back positive for lorazepam. Confused. I have not taken any lorazepam
4 Nov 2011
Sorry KristalMMRN no one has answered your question, but I believe the answer is yes. Some urine drug screens as I understand it can be a false positive for other drugs you are not taking. Request a bllod lab test or hair test if this is a problem for you for work or getting your scripts. If this is for a doctors test, they shold know this already, but some times do not. Just my thoughts...
28 Dec 2011
Ambien cannot metabolize as lorazepam in a drug screen. As a matter of fact ambien will not show up at all in a drug test, not even in a 10 panel. As far as the lorazepam goes; it has a long half life, meaning after pot it will stay in your system for up to 14 days or more depending on your metabolism. Especially if you were taking the lorazepam for a while and at high doses. Ambien is not a benzodiazepine and therefore cannot show up as a benzo. Sorry to hear about the bad news. There is a test however that tests for ambien, but it is highly expensive and almost all companies dont test for it. I have been on Ambien for over 5 years and have never came up positive. I would suggest getting a lawyer and fight it. I used to be a urynalisis monitor and I have seen many cases get thrown out on a technicality. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I recently had a drug test for work, have a prescription for lorazepam but tested positive for oxazepam. I have never heard of this medication
1 answer • 31 Aug 2009
I was having such terrible leg cramps and a friend of mine gave me a couple flexoril to take and I had to take a urine drug screen for my Dr and I ...
3 answers • 26 Jul 2010
1 answer • 25 May 2011
I took urine screen drug test. Hav script for dilaudid. Took vicodin b4 urine screen. Will thy show up the same? Nt sure wht kind of screen. I jst ...
2 answers • 15 Jun 2012
I was prescribed Atarax today for pruritis. Not one for taking medications, I was so miserable with this condition (especially at night!!! ) that I ...
1 answer • 4 May 2013